Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
erinnnn.

Starting Accutane tomorrow.

Recommended Posts

I'm starting Accutane tomorrow (40mg), and I'm just wondering when I should start experiencing (lets keep our fingers crossed I don't at all! :P) the side effects such as dry lips/skin/eyes etc, and what are some tips and helpful products to keep it under control. Thanks! (:

Share this post


Link to post
Share on other sites

Hate to disappoint you but everyone experiences dry lips. If you don't, it either means that accutane is failing or that your simply are not taking it.

Everyone's skin is different, it might be a good idea to check out Accutane logs to see how others are doing. My lips and skin got dry on the 5th day of the treatment, for details check out my log ↓ :)

Share this post


Link to post
Share on other sites
Hate to disappoint you but everyone experiences dry lips. If you don't, it either means that accutane is failing or that your simply are not taking it.

Everyone's skin is different, it might be a good idea to check out Accutane logs to see how others are doing. My lips and skin got dry on the 5th day of the treatment, for details check out my log ↓ :)

yeah, i'm not to worried about it as long as i have lip chap with me 24/7, haha. but thanks for your comment! i will definitely check out your log! thanks! (:

Share this post


Link to post
Share on other sites

Everyone is obviously different however If your talking 40mg a day you should start to dry up around 2 weeks to a month. I don't use normal chap stick. They have never did the trick for me. This is my third cycle on Accuatane and I have always used Aquaphor. Its made by a company called Eucerin and you can get it at pretty much any store. It's a petrolatum based product so it will keep your lips feeling a lot more moisturized than chap stick. I buy a bunch of little tubs and always keep one at work, in my car, and one on me all the time. The company Eucerin also makes a really great lotion that most dermatologist recommend. Also Cetaphil is a good cleansing bar that help moisturize the skin.

Edited by gregmg

Share this post


Link to post
Share on other sites
I'm starting Accutane tomorrow (40mg), and I'm just wondering when I should start experiencing (lets keep our fingers crossed I don't at all! :P) the side effects such as dry lips/skin/eyes etc, and what are some tips and helpful products to keep it under control. Thanks! (:

I started taking it on March 8th, (40 mg). Eight days in and my face broke out worse than it has ever been. My lips started to chap, but keeping them moist (with chapstick or lipstick) has been fine. I am on day 15 today, the cysts on my chin have started to dry up. Aside from that, no other side effects. My doc told me not to use any BP products while on this....I have been using a great face cream that contains mineral oil. My skin has stayed soft, the only dry/flaking has been the direct area of the cysts.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×